# SDR TSAA9921300

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7207375
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL/ITO - FLT 248 - PRESSURIZATION FAILURE AT FL 230.  LOST AUTO, STANDBY, AND A/C MANUAL SHOWED VALVE CLOSED, BUT DIDN'T CONTROL CABIN.  LATER, MANUAL AND STANDBY WORKED.  DIVERTED TO OGG AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  GROUND CHECK OK.  REMOVED AND REPLACED LOWER PRESSURE RELIEF VALVE IAW 21-32-20 FOR PRECAUTIONARY.  AIRCRAFT RETURNED TO SERVICE.  PRESSURE RELIEF VALVE INSTALLATION SUSPECT.  CPC TESTED GOOD.  MONITORED A/C, NO PROBLEMS.
